American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] Miguel Abreu and Dusa McDuff. Topology of symplectomorphism groups of rational ruled surfaces. J. Amer. Math. Soc. 13 (2000) 971-1009. MR 1775741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Natasa Kovacevic. Möbius-like groups of homeomorphisms of the circle. Trans. Amer. Math. Soc. 351 (1999) 4791-4822. MR 1473447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Natasa Kovacevic. Examples of Möbius-like groups which are not Möbius groups. Trans. Amer. Math. Soc. 351 (1999) 4823-4835. MR 1473446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Satya Deo and Jitendra Kumar Maitra. Free actions of finite groups on products of symmetric powers of even spheres. Proc. Amer. Math. Soc. 128 (2000) 299-306. MR 1646310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. de la Llave and R. Obaya. Decomposition theorems for groups of diffeomorphisms in the sphere. Trans. Amer. Math. Soc. 352 (2000) 1005-1020. MR 1608297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ross Geoghegan and Andrew Nicas. Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996) 2889-2895. MR 1346975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information   
View Article: PDF

[38] Robert Myers. On mapping class groups of contractible open $3$-manifolds . Trans. Amer. Math. Soc. 335 (1993) 1-46. MR 1069740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] David P. Bellamy and Kathryn F. Porter. A homogeneous continuum that is non-Effros . Proc. Amer. Math. Soc. 113 (1991) 593-598. MR 1070510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert Cauty. Structure locale de l'espace des r\'etractions d'une surface . Trans. Amer. Math. Soc. 323 (1991) 315-334. MR 994164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kenzi Odani. Generic homeomorphisms have the pseudo-orbit tracing property . Proc. Amer. Math. Soc. 110 (1990) 281-284. MR 1009998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jan van Mill. A homeomorphism on $s$ not conjugate to an extendable homeomorphism . Proc. Amer. Math. Soc. 105 (1989) 250-253. MR 931739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Katsuro Sakai and Raymond Y. Wong. Conjugating homeomorphisms to uniform homeomorphisms . Trans. Amer. Math. Soc. 311 (1989) 337-356. MR 974780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Vo Thanh Liem. A local strong $UV\sp \infty$-property of the homeomorphism groups of $R\sp \infty$- ($Q\sp \infty$-) manifolds . Proc. Amer. Math. Soc. 98 (1986) 145-149. MR 848892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Robert R. Kallman. Uniqueness results for homeomorphism groups . Trans. Amer. Math. Soc. 295 (1986) 389-396. MR 831205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Margie Hale. Homeomorphism groups of some direct limit spaces . Proc. Amer. Math. Soc. 85 (1982) 661-665. MR 660625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Sol Schwartzman. A split action associated with a compact transformation group . Proc. Amer. Math. Soc. 83 (1981) 817-824. MR 630061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia